What are the side effects for long term use of this drug? I’ve been on it for 30+ years for muscle spasms associated with my fibromyalgia. I’ve had ringing in the ears for the last few years that I thought was Tinnitus, but now I’m not sure. What can you tell me?
Long-term (and some shorter-term) use of some medications can indeed cause Tinnitus. The drug information from your Pharmacy will have the most common adverse and side effects listed, but usually include the disclaimer "This list may not include all possible side effects you may or may not experience with the use of this drug" or similar statement (which goes a long way in preventing lawsuits against them and/or the manufacturer). The only question I have is, was anything added to your drug regimen along or about the time the ringing in the ears commenced, or has anything been changed, such as a dosage increase? The other thing I would say is, check with your doctor, as well as your Pharmacist. Both these professionals should know you well. Have a frank discussion with both about the problem you're experiencing. The pesky ringing in my ears has been going on for 10 years now, and I've adapted to it and actually mostly ignore it. I realize, however, that this could cause some sufferers a real problem, up to and including a serious mental health emergency.
- Cyclobenzaprine Information for Consumers
- Cyclobenzaprine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cyclobenzaprine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Apr 2010 • 2 answers
Updated 19 May 2010 • 1 answer
Updated 2 May 2014 • 4 answers
Updated 3 May 2016 • 3 answers
Updated 19 Oct 2016 • 1 answer